Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Irregular periods after every Meprate tablet, on Cu-T with regular periods also. Missed periods. What to do ?

i have irregular periods, everytime i take meprate tablet and after taking the medicine i get my periods after 2 3 days. Few months back i was 2 months pregnant and i aborted it and after that i put copper T. After inserting Copper T, my periods were regular without taking meprate. But now from last 2 months i did not got my periods so i took meprate tablet and after taking the medicine 10 days passed i did not get my periods and i did home pregnancy test which was negative. Now i am little bit worried what to do.
Asked On : Tue, 11 Dec 2012
Answers:  0 Views:  10 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor